Estimates of the errors of Fibonacci quadrature formulae on classes of functions with bounded derivative
Trudy Matematicheskogo Instituta imeni V.A. Steklova, Number theory, algebra, analysis and their applications, Tome 200 (1991), pp. 327-335 Cet article a éte moissonné depuis la source Math-Net.Ru

Voir la notice du chapitre de livre

@article{TM_1991_200_a30,
     author = {V. N. Temlyakov},
     title = {Estimates of the errors of {Fibonacci} quadrature formulae on classes of functions with bounded derivative},
     journal = {Trudy Matematicheskogo Instituta imeni V.A. Steklova},
     pages = {327--335},
     year = {1991},
     volume = {200},
     language = {ru},
     url = {http://geodesic.mathdoc.fr/item/TM_1991_200_a30/}
}
TY  - JOUR
AU  - V. N. Temlyakov
TI  - Estimates of the errors of Fibonacci quadrature formulae on classes of functions with bounded derivative
JO  - Trudy Matematicheskogo Instituta imeni V.A. Steklova
PY  - 1991
SP  - 327
EP  - 335
VL  - 200
UR  - http://geodesic.mathdoc.fr/item/TM_1991_200_a30/
LA  - ru
ID  - TM_1991_200_a30
ER  - 
%0 Journal Article
%A V. N. Temlyakov
%T Estimates of the errors of Fibonacci quadrature formulae on classes of functions with bounded derivative
%J Trudy Matematicheskogo Instituta imeni V.A. Steklova
%D 1991
%P 327-335
%V 200
%U http://geodesic.mathdoc.fr/item/TM_1991_200_a30/
%G ru
%F TM_1991_200_a30
V. N. Temlyakov. Estimates of the errors of Fibonacci quadrature formulae on classes of functions with bounded derivative. Trudy Matematicheskogo Instituta imeni V.A. Steklova, Number theory, algebra, analysis and their applications, Tome 200 (1991), pp. 327-335. http://geodesic.mathdoc.fr/item/TM_1991_200_a30/